MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI; ENTERAL EXTENSION SET

APPLIED MEDICAL TECHNOLOGY, INC. AMT MINI; ENTERAL EXTENSION SET
Model Number 6-1221
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to report # mw5098551 which was received by amt from the fda on 01/28/2021.Based on the provided information, the incident is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter in attempts to retrieve the device for examination.The reporter indicated that the device was not saved and could not be returned for examination.Since the device was not returned, a visual and functional evaluation could not be performed and device failure could not be confirmed.A device history review found no defects and no similar complaints have been reported from the same manufactured batch.Based on the provided information the reported problem is not believed to have been caused by a manufacturing defect.Complaint # (b)(4) was assigned to this report.We will provide additional information to the fda if additional information is able to be obtained and its analysis changes the conclusion of this report.
 
Event or Problem Description
Per the original medwatch report received with reference #: mw5098551: "patient's mother called to say port connector to g port broke and lodged itself inside the orifice.Er visit was required to remove the broken piece.".

Brand Name
AMT MINI
Common Device Name
ENTERAL EXTENSION SET
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key11380788
Report Number1526012-2021-00004
Device Sequence Number4369633
Product Code KNT
UDI-Device Identifier00842071107062
UDI-Public(01)00842071107062(17)230501(10)200511-168
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K142989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2023
Device Model Number6-1221
Device Catalogue Number6-1221
Device Lot Number200511-168
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1